MathSciNet Relay Station
MathSciNet bibliographic data
MR2275996 62P05 (62M10 91B84)
Hansen, Peter Reinhard; Lunde, Asger Consistent ranking of volatility models. J. Econometrics 131 (2006), no. 1-2, 97–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement